# SDR CA190725015

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 31,678 hours
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 7004544714
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DESCRIPTION: R/H EADI &EHSI WENT BLANK ON OUTBOUND FLIGHT CORRECTIVE ACTION: #2 SYMBOL GENERATOR WAS REPLACED IAW JIC, OPS TESTED SERVICEABLE. (TC# 20190725015)
